# SDR ABXA9600157

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301501
- Condition: Damaged
- Location: Xrs 509-531 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT WING LOWER REAR SPAR HAD A PREVIOUS REPAIR BETWEEN XRS 509 AND XRS 531 WITH FURTHER DAMAGE.  REPAIRED REAR SPAR IAW DC-9 SRM 57-09 FIG 11 AND ABX REA D957-13115-MR.
